# SDR ASOA201101988

- Difficulty date: October 17, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 22,872 hours, 20,460 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Erratic
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ACFT AGGRESSIVELY ROLLED RT WHEN FLAPS SELECTED FROM 30 TO 45. REQUIRED MORE THAN HALF SCALE LWD AILERON TRIM, AT WHICH TIME AILERON CONTROL BECAME ERRATIC DURING NORMAL CORRECTIONS.  THERE WAS 'NULL' ZONE AT CENTER OF AILERON TRAVEL AND 'JERKS' WITH SMALL LT AND RT AILERON INPUTS.  AUTOPILOT OFF. EMERGENCY DECLARED  FL 5300,  PERFORMED RIG CHECK OF AILERON CONTROL SYS IAW AMM 27-11-00,  PERFORMED OPS TEST OF AILERON CONTROL SYSTEM IAW AMM 27-11-00, PERFORMED OPS TEST OF FLAP CONTROL SYS IAW AMM 27-51-00, CLEANED FLAP UPPER SURFACE AT SEAL POINT TO T/E OF WING SURFACE IAW AMM 51-26-00.  PERFORMED FUNCTIONAL TEST OF FLAP FECU IAW AMM 27-51-05, NO DEFECTS NOTED AT THIS TIME.
